Spectral curves and integrable systems

Eyal Markman

Compositio Mathematica (1994)

  • Volume: 93, Issue: 3, page 255-290
  • ISSN: 0010-437X

How to cite


Markman, Eyal. "Spectral curves and integrable systems." Compositio Mathematica 93.3 (1994): 255-290. <http://eudml.org/doc/90324>.

author = {Markman, Eyal},
journal = {Compositio Mathematica},
keywords = {Hamiltonian system; Poisson structure; Jacobians of spectral curves; Higgs pairs},
language = {eng},
number = {3},
pages = {255-290},
publisher = {Kluwer Academic Publishers},
title = {Spectral curves and integrable systems},
url = {http://eudml.org/doc/90324},
volume = {93},
year = {1994},

AU - Markman, Eyal
TI - Spectral curves and integrable systems
JO - Compositio Mathematica
PY - 1994
PB - Kluwer Academic Publishers
VL - 93
IS - 3
SP - 255
EP - 290
LA - eng
KW - Hamiltonian system; Poisson structure; Jacobians of spectral curves; Higgs pairs
UR - http://eudml.org/doc/90324
ER -


  1. [A-H-H] Adams, M.R., Harnad, J. and Hurtubise, J., Isospectral Hamiltonian flows in finite and infinite dimensions, II. Integration of flows, Commun. Math. Phys.134 (1990), 555-585. Zbl0717.58051MR1086744
  2. [A-H-P] Adams, M.R., Harnad, J. and Previato, E., Isospectral Hamiltonian flows in finite and infinite dimensions, I. Generalized Moser systems and moment maps into loop algebras, Commun. Math. Phys.117 (1988), 451-500. Zbl0659.58022MR953833
  3. [A-I-K] Altman, A., Iarrobino, A. and Kleiman, S., Irreducibility of the Compactified Jacobian, Proc. Nordic Summer School, 1-12 (1976). Zbl0415.14014MR498546
  4. [A-vM] Adler, M. and van Moerbeke, P., Completely integrable systems, Euclidean Lie algebras, and curves, Advances in Math.38 (1980), 267-317. Zbl0455.58017MR597729
  5. [A-G] Arnol'd, V.I. and Givental', A.B., Symplectic geometry, in: Dynamical systems IV, (eds). Arnol'd, V. I. and Novikov, S. P., (EMS, vol. 4, pp. 1-136) BerlinHeidelberg, Springer: New York, 1988. Zbl0780.58016MR1866631
  6. [Ar] Artin, M., On Azumaya algebras and finite dimensional representations of rings, J. Algebra2 (1969), 532-563. Zbl0222.16007MR242890
  7. [At] Atiyah, M., Vector bundles over an elliptic curve, Proc. Lond. Math. Soc.7 (1957), 414-452. Zbl0084.17305MR131423
  8. [B] Beauville, A., Jacobiennes des courbes spectrales et systèmes Hamiltoniens complètement intégrables, Acta Math.164 (1990), 211-235. Zbl0712.58031MR1049157
  9. [B-N-R] Beauville, A., Narasimhan, M.S. and Ramanan, S., Spectral curves and the generalized theta divisor, J. Reine Angew. Math.398 (1989), 169-179. Zbl0666.14015MR998478
  10. [D-R] Desale, U.V. and Ramanan, S., Classification of vector bundles of rank 2 on hyperelliptic curves, Invent. Math.38 (1976), 161-185. Zbl0323.14012MR429897
  11. [Ha] Hartshorne, R., Residues and Duality, Lect. Notes Math., Vol. 20, Springer-Verlag, 1966. Zbl0212.26101MR222093
  12. [H1] Hitchin, N.J., Stable bundles and integrable systems, Duke Math. J.54, No. 1, 91-114 (1987). Zbl0627.14024MR885778
  13. [H2] Hitchin, N.J., Flat connections and geometric quantization, Comm. Math. Phys.131 (1990), 347-380. Zbl0718.53021MR1065677
  14. [N] Newstead, P.E., Introduction to moduli problems and orbit spaces, Springer-Verlag, 1978. Zbl0411.14003MR546290
  15. [N-R] Narasimhan, M.S. and Ramanan, S., Moduli of vector bundles on a compact Riemann surface, Ann. Math.89, No 1 (1969), 19-51. Zbl0186.54902MR242185
  16. [R-S] Reyman, A.G. and Semenov-Tyan-Shansky, M.A., Group theoretical methods in the theory of finite dimensional integrable systems, in: Dynamical Systems 7 (eds.) Arnol'd, V. I. and Novikov, S. P., (EMS, vol. 16, pp. 119-193), 1987 (Russian). 
  17. [Se] Seshadri, C.S., Fibrés vectoriels sur les courbes algébriques, asterisque96 (1982). Zbl0517.14008MR699278
  18. [Sim] Simpson, C., Moduli of representations of the fundamental group of a smooth projective variety, Preprint, Princeton University (1989). 
  19. [T-V] Treibich, A. and Verdier, J.-L., Variétés de Kritchever des Solitons Elliptiques de KP, Preprint. MR1274503
  20. [Tu] Tu, L., Semistable bundles over an elliptic curve, Preprint, to appear in Adv. Math. MR1212625
  21. [W] Weinstein, A., The local structure of Poisson manifolds, J. Diff. Geom.18 (1983), 523-557. Zbl0524.58011MR723816

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.